ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.46698/u5398-4279-7225-c

Boundedness of Classical Operators in Weighted Spaces of Holomorphic Functions

Abanin, A. V. , Korablina, Yu. V.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 3.
We establish some criteria of the boundedness for some classical operators acting from an abstract Banach space of holomorphic functions in a complex domain to a weighted space of the same functions equipped with sup-norm. It is presented a further development of Zorboska’s idea that conditions of the boundedness of weighted composition operators including multiplication and usual composition ones and Volterra operator can be formulated in terms of \(\delta\)-functions norms in the corresponding dual spaces. As a consequence we obtain criteria of the boundedness of the above mentioned operators on generalized Bergman and Fock spaces. In particular cases it is possible to state these criteria in terms of weights defining spaces and functions giving the composition operator. In~comparison with the previous results we essentially extend the class of weighted holomorphic spaces in the unit disc that admits a realization of ZorboskaТs method. In~addition, we develop an extension of this approach to weighted spaces of entire functions. In this relation we introduce the class of almost harmonic weights and obtain some estimates of \(\delta\)-functions norms in spaces dual to the generalized Fock spaces giving by almost harmonic weights.
Keywords: weighted spaces of holomorphic functions, weighted composition operator, Volterra operator, Bergman spaces, Fock spaces
Language: Russian Download the full text  
For citation: Abanin, A. V. and Korablina, Yu. V.† Boundedness of Classical Operators in Weighted Spaces of Holomorphic Functions, Vladikavkaz Math. J., 2020, vol. 22, no. 3, pp.5-17. DOI 10.46698/u5398-4279-7225-c
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт